# SDR SWAA2013103021708

- Difficulty date: October 7, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,842 hours, 23,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 992345953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL CENTER KEEL BEAM BETWEEN MLG DOORS CORRODED.  R &R PANEL IAW SRM & DRAWING.
